MathSciNet Relay Station
MathSciNet bibliographic data
MR1848840 41A25 (41A10 46N40)
Birgé, L.; Massart, P. An adaptive compression algorithm in Besov spaces. Constr. Approx. 16 (2000), no. 1, 1–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement